# SDR ZLWA2024F00019

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N7402
- Engine: Pwc PW306C
- Engine time: 5,540 hours, 3,481 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW306C
- Part serial: 0170
- Condition: Vibration
- Location: Right
- Part time: 5,540 hours, 3,481 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Y, M
- Precautionary procedure: B, E, A

## Discrepancy

ENGINE VIBRATION R RED CAS MESSAGE. HEARD AN UNUSUAL NOISE FOLLOWED BY VIBRATION AND RED ENGINE VIBRATION CAS MESSAGE. REDUCED POWER ON RIGHT ENGINE ITT STARTED CLIMBING INTO AMBER RANGE SO IMMEDIATELY CUT RIGHT ENGINE OFF. COMPLETED CHECKLIST FOR VIBRATION AND ENGINE SHUTDOWN. DECLARED EMERGENCY AND LANDED IN DENVER.
